# SDR IXXA20170201018

- Difficulty date: October 20, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LWS 414 HAS CORROSION ON LOWER LEADING EDGE. REMOVED, FABRICATED AND REPLACED NOSE BEAM WEB IAW SRM 51-40-02 AND DRAWING 114T2300.
